# SDR MASA2012071534979

- Difficulty date: July 15, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 18,163 hours, 14,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT
